# SDR AWXA200601501

- Difficulty date: August 11, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 75,522 hours, 29,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5281U6
- Condition: Corroded
- Location: Bs 1303-1319
- Part time: 75,522 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CABIN FLOOR SUPPORT B/S 1303-1319, LBL 21.  REMOVED AND REPLACED CABIN FLOOR SUPPORT B/S 1303-1319, LBL 21, IAW B757-200, SRM 51-40-02-OG, PARA 4B, 7D, FIGS 4, 8, 12.
